Texas, 2023

Flood and Hail in Texas, June 3 to 5, 2023

June 3 to 5, 2023 · NWS BRO · 20 events in 3 counties and zones

A shortwave that turned into a baggy trough over eastern Texas provided Deep South Texas and the Rio Grande Valley with several rounds of showers and storms June 3rd through June 5th. Large hail fell in a storm just northwest of Rio Grande City on June 3rd before turning into a sub-severe line of showers and storms across the populated Rio Grande Valley.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$38,000
Crop damage
$1,000
Events
20

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BRO wrote it up.

A shortwave that turned into a baggy trough over eastern Texas provided Deep South Texas and the Rio Grande Valley with several rounds of showers and storms June 3rd through June 5th. Large hail fell in a storm just northwest of Rio Grande City on June 3rd before turning into a sub-severe line of showers and storms across the populated Rio Grande Valley.

Northwesterly flow aloft on the southwestern side of the trough led to several more showers and storms across the eastern half of Deep South Texas and the Rio Grande Valley on June 4th. The storms headed south from Corpus Christi's area and moved along the coast of Kenedy and Willacy Counties before moving southwestward into Cameron County where it produced very large hail, up to 2.5 in diameter, and 80 mph wind gusts at Valley International Airport in Harlingen. Additional storms flared up in Hidalgo County and produced 1 hail.

The storms on June 5th followed a similar script to June 4th with storms along the coast of Kenedy and Willacy Counties before developing inland. While the storms weren't as strong, they still produced large hail in northern Cameron County and 50 to 60 mph wind gusts near Brownsville.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before the first event at Jun 3, 5:45 PM CST, 1 hour earlier.

Area forecast discussion, Jun 3, 5:45 PM CST, 1 hour before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
645 PM CDT Sat Jun 3 2023

...New AVIATION...

.SHORT TERM...
(Tonight through Sunday night)
Issued at 213 PM CDT Sat Jun 3 2023

Mid-level vort max/shortwave over the Mexican state of Coahuila will
continue tracking east-southeastward overnight.  This feature along
with the LFQ of a 70-80 kt jet streak will interact with MLCAPEs of
around 3500-4000 J/kg across northeastern Mexico to produce
scattered to numerous thunderstorms this evening across initially
the higher terrain of Mexico.  Given a fairly broad area of 40-45 kt
of 0-6 km shear, expect these thunderstorm multicell clusters to
eventually grow and organize into an MCS as it nears the Rio Grande
Plains by 01-03Z this evening.  While large hail will initially be
possible across mainly Zapata, Jim Hogg, and Starr counties, the
overall main threat tonight across the CWA will be from damaging
winds from bowing segments within the eastward-moving squall
line/LEWP. The various CAM guidance over the past day or two has
been quite persistent with depicting a potential bowing MCS
affecting much of the CWA tonight.  SPC currently has only Zapata,
Jim Hogg, and Starr counties within a Slight Risk (earlier the
entire CWA was under a Slight Risk). Another thing that has been
consistent is a rapid weakening of this MCS by 06-09Z early Sunday
morning. This is likely due to increasing MLCIN values and more
stable conditions as the MCS tracks east of I-69C.

WPC has areas generally west of I-69C in a Maringal risk of
excessive rainfall through Sunday morning and across the remainder
of the CWA through Sunday night. This is line with prior thinking
and the 12Z HREF guidance which is depicting localized PMM QPF
values of 2-3 inches possible across the Rio Grande Plains/Brush
Country tonight and areas generally east of I-69C on Sunday
afternoon/evening.  More slow-moving storms are expected during the
day and overnight hours on Sunday.

Rain chances on Sunday may be quite limited through much of the day
given the passage of the morning MCS.  However, the airmass is not
expected to be totally worked over...at least across the eastern one-
half of the CWA.  This will tend to allow a somewhat active
seabreeze to act upon 2000-2500 MLCAPEs and marginal shear to
initiate diurnally-based convection late in the day on Sunday.
Lingering convection on Sunday evening is expected as weak upper
support will persist with a broad cyclonic flow anchored across East
TX.

P-ETSS guidance for Sunday depicts tides will remain just below
coastal flood advisory criteria.  This is in line with the 2-3 ft 8-
9 second period swells peaking right now and slowly decaying through
Sunday night.  The rip current risk will stay in the moderate range
although it will get close to a high risk near the time of low tide
this evening.

&&

.LONG TERM...
(Monday through next Saturday)
Issued at 213 PM CDT Sat Jun 3 2023

The quasi-omega blocking pattern over the CONUS with a somewhat
active southern stream over N Mexico and S Texas will keep our
area unsettled through at least Tuesday. The high pressure axis
that lies between a large trough over the Northeast and a trough
over California begins to shift east Wednesday ending up overhead
by Saturday increasing the subsidence over our region, resulting
in decreasing rain chances and increasing temperatures.

Latest model guidance trends remain persistent with GFS/ECMWF
showing much higher probability for showers/thunderstorms Monday and
Tuesday over the NBM. Considering the deterministic models
persistence and WPC maintaining at least quarter inch of QPF, as well
as, keeping our County Warning Area (CWA) in a Marginal Risk of
excessive rainfall Monday and Tuesday will blend in some CONSALL
with the NBM which bumps up POPs into the 20-40% range. As the
mid-level ridge begins to shift east Wednesday expect more of a
sea breeze regime and as subsidence increases Thursday-Saturday
POPs trend back down to 10 percent or less.

Temperature trends look reasonable with slightly below average highs
and lows Monday and Tuesday or generally in the upper 80s to mid 90s
and upper 60s to lower 70s respectively.  Wednesday through next
weekend a warming trend commences and it will feel more likely June
in Deep South Texas with highs climbing well into the 90s nearing
100 degrees west of I 69C while lows will be steaming in the low to
mid 70s to near 80 as you travel close to the coast.

&&

.AVIATION...
(00Z TAFS)
Issued at 637 PM CDT Sat Jun 3 2023

While expecting mostly VFR conditions for most of the TAF period,
anticipating the arrival of a squall line that will makes its way
through Deep South Texas tonight proves to be difficult. Storms
appear to be trying to fire up sooner than expected by the models
so timing of the weather has been brought forward to match.
There is still some uncertainty on how fast the squall line will
push through the area. The showers and thunderstorms associated
with the squall line could result in low end MVFR to IFR
conditions at times. Thunderstorms that produce heavier rains
could also lead to LIFR conditions due to reduced visibilities as
well. Winds could also be enhanced in these storms as well.

&&

.MARINE...
Issued at 213 PM CDT Sat Jun 3 2023

Tonight through Sunday night...Swells initiated from TD Arlene
are peaking right now at 2-3 ft with 8-9 second periods. Swells
should continue to slowly decay through Sun night as Arlene
continues to weaken and as the overall gradient across the Gulf of
Mexico weakens.

Monday through Saturday...Marine conditions remain very mid-summer
like as a weak pressure fields persist over the entire Gulf of
Mexico. A Light to occasional moderate southeasterly wind regime and
a steady state slight to flat sea with a lowering swell period is
expected for much of next week. Scattered showers and
thunderstorms Monday and Tuesday become isolated Wednesday through
next weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
BROWNSVILLE             74  90  73  90 /  20  30  10  30
HARLINGEN               71  91  70  91 /  20  20  10  30
MCALLEN                 72  90  71  91 /  30  30  20  30
RIO GRANDE CITY         70  90  69  92 /  60  20  20  20
SOUTH PADRE ISLAND      77  85  77  85 /  20  10  10  20
BAYVIEW/PORT ISABEL     73  88  73  88 /  20  20  10  20

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.
&&

SHORT TERM...80-MB
LONG TERM....59-GB
AVIATION...64-Katz
Hazardous weather outlook, Jun 3, 3:24 PM CST, 3 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Brownsville TX
424 PM CDT Sat Jun 3 2023

TXZ248>255-351-353>355-451-454-455-042130-
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Kenedy-Northern Hidalgo-
Coastal Willacy-Coastal Cameron-Kenedy Island-Willacy Island-
Cameron Island-
424 PM CDT Sat Jun 3 2023

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Tonight

There is a Moderate Risk of rip currents at the beaches of South
Padre Island and at Boca Chica Beach.

There is a Slight Risk of severe weather in the Rio Grande Plains
and a Marginal Risk of severe weather across the rest of Deep
South Texas and the Rio Grande Valley, with the main threats being
damaging wind gusts and large hail. There is also a Marginal Risk
of excessive rainfall for the Rio Grande Plains, western Brush
Country, and Upper Rio Grande Valley tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Minor coastal flooding is possible Sunday morning.

There is a Marginal Risk of excessive rainfall for the Rio Grande
Valley and Deep South Texas the next several days. Locally heavy
rainfall is possible each afternoon and evening through Tuesday
and could lead to nuisance flooding.

There is a Moderate Risk of rip currents at the beaches of South
Padre Island and at Boca Chica Beach Sunday. An elevated risk of
rip currents is possible into early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

GMZ130-132-135-150-155-170-175-042130-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Gulf waters from Port Mansfield to the Rio Grande out 20 nm-
Gulf waters from Baffin Bay to Port Mansfield out 20 nm-
Gulf waters from Port Mansfield to the Rio Grande extending from
20 to 60 nm-
Gulf waters from Baffin Bay to Port Mansfield extending from
20 to 60 nm-
424 PM CDT Sat Jun 3 2023

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

In the hours before

Special weather statement, Jun 3, 6:08 PM CST, 37 minutes before
Special Weather Statement
National Weather Service Brownsville TX
708 PM CDT Sat Jun 3 2023

TXZ248-249-040100-
Jim Hogg TX-Zapata TX-
708 PM CDT Sat Jun 3 2023

...A strong thunderstorm will impact portions of northern Jim Hogg
and Zapata Counties through 800 PM CDT...

At 708 PM CDT, Doppler radar was tracking a strong thunderstorm near
Falcon Mesa, or 7 miles southwest of Zapata, moving northeast at
45 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Zapata, Bustamante, Medina, Zapata High School, Zapata County Fire
Department, Randado, Escobas, Zapata Middle School, South Fork
Estates and Siesta Shores.

This includes US Highway 83 between mile markers 760 and 782.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
Deep South Texas.

&&

LAT...LON 2718 9854 2667 9920 2672 9921 2675 9924
      2679 9924 2682 9926 2685 9927 2686 9929
      2687 9932 2688 9933 2692 9933 2693 9937
      2694 9939 2727 9904 2727 9880 2734 9880
TIME...MOT...LOC 0008Z 227DEG 44KT 2685 9937

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

64/Katz
Special weather statement, Jun 3, 6:20 PM CST, 25 minutes before
Special Weather Statement
National Weather Service Brownsville TX
720 PM CDT Sat Jun 3 2023

TXZ252-040100-
Starr TX-
720 PM CDT Sat Jun 3 2023

...A strong thunderstorm will impact portions of southern Jim Hogg
and central Starr Counties through 800 PM CDT...

At 720 PM CDT, Doppler radar was tracking a strong thunderstorm over
North Escobares, or over Roma, moving northeast at 30 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Rio Grande City, Roma, Escobares, El Sauz, La Rosita, Los Alvarez,
Fort Ringgold County Park, Garceno, Starr County Sheriffs Office and
Roma City Hall.

This includes US Highway 83 between mile markers 800 and 824.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
Deep South Texas.

&&

LAT...LON 2647 9909 2648 9910 2679 9873 2678 9866
      2657 9846 2634 9879 2637 9880 2637 9882
      2636 9884 2637 9886 2635 9890 2637 9890
      2638 9892 2639 9893 2637 9895 2640 9896
      2639 9901 2641 9903 2640 9906 2646 9910
TIME...MOT...LOC 0020Z 234DEG 28KT 2645 9899

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

64/Katz
Special weather statement, Jun 3, 6:32 PM CST, 13 minutes before
Special Weather Statement
National Weather Service Brownsville TX
732 PM CDT Sat Jun 3 2023

TXZ248-040115-
Zapata TX-
732 PM CDT Sat Jun 3 2023

...A strong thunderstorm will impact portions of northwestern Zapata
County through 815 PM CDT...

At 732 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of San Ygnacio, moving southeast at 35 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
San Ygnacio.

This includes US Highway 83 between mile markers 738 and 758.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
Deep South Texas.

&&

LAT...LON 2709 9943 2711 9944 2713 9943 2715 9944
      2718 9943 2727 9945 2732 9937 2727 9933
      2727 9904 2694 9939 2696 9939 2698 9938
      2702 9942 2701 9943 2702 9945 2706 9945
TIME...MOT...LOC 0032Z 316DEG 31KT 2694 9948

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

64/Katz

The radar

The Brownsville radar (KBRO), 156 km away, was scanning. The volume nearest the first event began at 00:45 UTC.

Open the radar archive at this moment

Event by event

12 hail, 7 thunderstorm wind, 1 flood. Local standard time, as filed.

Hail, Starr

When
June 3, 6:45 PM CST
Where
Starr County, 2.16 mi NNW of Rio Grande City Arpt
Measured
1.5 in hail
Reported by
Public
Coordinates
26.450, -98.860

Public reported estimated ping pong size hail on FM 3167 in Rio Grande City with a picture on social media. Time estimated from radar.

Thunderstorm Wind, Cameron

When
June 4, 6:19 PM CST to 6:31 PM CST
Where
Cameron County, 0.68 mi ESE of Primera to 0.93 mi SW of (Hrl)rio Grande Arpt
Measured
71 kt (82 mph) measured gust
Reported by
ASOS
Coordinates
26.226, -97.660

The ASOS station at Valley International Airport (KHRL) gusted above 58 mph for at least 12 minutes from 7:19PM CDT until 7:31PM CDT. The strongest gust of 82 mph was recorded at 7:31PM CDT.

Thunderstorm Wind, Cameron

When
June 4, 6:32 PM CST
Where
Cameron County, 1.38 mi S of (Hrl)rio Grande Arpt
Measured
56 kt (64 mph) estimated gust
Property damage
$5,000
Reported by
NWS Employee
Coordinates
26.210, -97.650

An NWS Employee sent in a picture of a power pole leaning on Grimes Rd east of the Fire Station. Time estimated by radar and the wind gust recorded at Valley International Airport (KHRL) during the event.

Thunderstorm Wind, Cameron

When
June 4, 6:45 PM CST
Where
Cameron County, 0.28 mi W of San Benito
Measured
52 kt (60 mph) estimated gust
Reported by
NWS Employee
Coordinates
26.131, -97.635

An NWS employee reported several large tree limbs down near the intersection of S Travis Street and W Landrum Street in San Benito. Timing based on radar.

Hail, Cameron

When
June 4, 6:45 PM CST
Where
Cameron County, 1.79 mi NNE of San Benito Muni Arpt
Measured
2 in hail
Reported by
Public
Coordinates
26.155, -97.611

A member of the public shared a picture of a hail stone around 2 inches in diameter. Time estimated by the report and radar.

Thunderstorm Wind, Cameron

When
June 4, 6:50 PM CST to 6:53 PM CST
Where
Cameron County, 1.4 mi E of Los Cuates to 1.46 mi NNW of Rancho Viejo
Measured
52 kt (60 mph) estimated gust
Crop damage
$1,000
Reported by
NWS Employee
Coordinates
26.101, -97.597

An off-duty NWS Employee noted between one and two dozen medium to large limbs of mostly mesquite trees blown down along Interstate 69E between exits 18 and 12. Time estimated from other reports and radar.

Hail, Cameron

When
June 4, 7:07 PM CST to 7:08 PM CST
Where
Cameron County, 0.93 mi SW of Olmito
Measured
1 in hail
Reported by
Public
Coordinates
26.010, -97.540

A member of the public reported quarter sized hail at 8:07 PM in north Brownsville through social media.

Hail, Cameron

When
June 4, 7:08 PM CST
Where
Cameron County, 0.62 mi E of Villa Cavazos
Measured
2 in hail
Reported by
Public
Coordinates
26.020, -97.590

Member of the public shared a picture of hail with an estimated size of 2 inches from the corner of FM1421 and FM1732 in Cameron County. Time estimated by radar.

Hail, Cameron

When
June 4, 7:11 PM CST
Where
Cameron County, 1.42 mi WNW of Evan
Measured
0.88 in hail
Reported by
Public
Coordinates
25.990, -97.520

A member of the public reported pea and nickel sized hail at the Brownsville Flea Market around 8:11 PM. Time estimated by the time of the report and radar.

Hail, Hidalgo

When
June 4, 7:12 PM CST
Where
Hidalgo County, 2.32 mi SE of Edinburg
Measured
1 in hail
Reported by
Public
Coordinates
26.280, -98.140

A member of the public recorded a video showing quarter sized hail and gusty winds at a self car wash at the intersection of Canton and Raul Longoria.

Hail, Cameron

When
June 4, 7:13 PM CST
Where
Cameron County, 0.69 mi N of Villa Nueva
Measured
1.75 in hail
Reported by
Public
Coordinates
25.960, -97.570

Member of the public shared pictures of three hail stones all larger than a quarter. They were estimated to be about the size of a golf ball. Time estimated by radar.

Hail, Cameron

When
June 4, 7:15 PM CST
Where
Cameron County, 1.52 mi SSW of Maudlin Arpt
Measured
1.75 in hail
Reported by
Public
Coordinates
25.950, -97.540

Member of the public shared pictures of three hail stones all larger than a quarter. They were estimated to be about the size of a golf ball. Time estimated by radar.

Hail, Cameron

When
June 4, 7:15 PM CST
Where
Cameron County, 0.69 mi N of Villa Nueva
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
25.960, -97.570

Trained spotter called to report half dollar sized hail at Riverbend Resort in Brownsville, TX.

Hail, Cameron

When
June 5, 2:18 PM CST
Where
Cameron County, 3.51 mi S of Monte Grande
Measured
2 in hail
Reported by
Public
Coordinates
26.220, -97.510

Member of the public shared a picture of a hail stone estimated to be around 2 inches. Timing based on radar.

Hail, Cameron

When
June 5, 2:30 PM CST
Where
Cameron County, 0.93 mi NW of San Benito
Measured
1 in hail
Reported by
Public
Coordinates
26.140, -97.640

Member of the public shared a picture of quarter size hail in the San Benito area. Timing based report given by the public and radar.

Hail, Cameron

When
June 5, 2:33 PM CST
Where
Cameron County, 1.86 mi E of Laureles
Measured
0.88 in hail
Reported by
NWS Employee
Coordinates
26.100, -97.470

An NWS employee reported hail of penny to nickel size around 3:33PM CDT northeast of Los Fresnos.

Thunderstorm Wind, Cameron

When
June 5, 2:49 PM CST
Where
Cameron County, 3.18 mi ENE of Evan
Measured
52 kt (60 mph) estimated gust
Property damage
$8,000
Reported by
Emergency Manager
Coordinates
25.990, -97.450

Canopy lifted from a tented play area at the Centro Cultural of Cameron Park, per pictures from the Emergency Manager.

Thunderstorm Wind, Cameron

When
June 5, 2:53 PM CST
Where
Cameron County, 0.93 mi NW of Portway Acres
Measured
56 kt (64 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
25.930, -97.480

Member of the public shared a picture of a telephone pole snapped in half near Perez Elementary School at the corner of Renfro Blvd and Shidler Drive in Brownsville. Timing based on radar.

Thunderstorm Wind, Cameron

When
June 5, 2:53 PM CST
Where
Cameron County, 1.56 mi NNW of Portway Acres
Measured
52 kt (60 mph) estimated gust
Property damage
$15,000
Reported by
Public
Coordinates
25.942, -97.477

Member of the public shared a picture of large palm tress down across the westbound lane of Coffee Road, near Casa de Oro. Several pieces of private fencing were knocked down as a result of the downed palm trees. Timing based on radar.

Flood, Cameron

When
June 5, 3:00 PM CST to 4:00 PM CST
Where
Cameron County, 1.78 mi SSW of Brownsville
Cause
Heavy Rain
Property damage
$5,000
Reported by
Public
Coordinates
25.895, -97.507

Members of the public shared videos of Mexico Blvd, just north of the intersection with Sam Perl Blvd, under the railroad tracks with an estimated 2 feet of water. One car was stranded and flooded in the video. The car and flooding was still there an hour later showing the car still stranded.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2023Every state in 2023This day in weather historyWarnings in Texas, June 2023

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1093107, 1093128, 1093120, 1093140, 1093141, 1117118, 1093109, 1093110, 1093111, 1093112, 1093113, 1093114, 1093115, 1093116, 1093117, 1093118, 1093121, 1093122, 1093124, 1093106.